# SDR COEA2017040109805

- Difficulty date: April 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: S5367121729602
- Condition: Corroded
- Location: Frames 36-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD DOUBLER HAS AREAS OF CORROSION.  REPLACED DOUBLER.
